Equate Junior Strength Ibuprofen Chewable Grape Tablets, 100mg, 24 Ct

42 reviews - By: Equate

Equate Junior Strength Ibuprofen Chewable Grape Tablets, 100mg, 24 Ct
MSRP : $4.97

Sale : $3.94
Sold & shipped by Walmart
Compare to the active ingredient in Motrin® Junior Strength. Equate Junior Strength Grape Flavor Pain Reliever/Fever Reducer Chewable Tablets, 100 mg, 24 ct temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. This NSAID (nonsteroidal anti-inflammatory drug) pain reliever was specifically formulated for kids ages 2-11 and lasts up to eight hours. Equate products are subject to the same manufacturing standards mandated by the FDA, just like the leading national brands.
Product FeaturesPain reliever/fever reducer (NSAID)Lasts up to 8 hoursGluten-freeABOUT JUNIOR STRENGTH IBUPROFEN TABLETS, 100 mg (GRAPE FLAVOR, CHEWABLE)Junior Strength Ibuprofen Tablets, 100 mg active ingredient is 100 mg of ibuprofen and may be used as a pain reliever/fever reducer for children ages 2 to 11. This relief lasts up to 8 hours.

MomOPlenty

Just Great

Equate brand ibuprofen is just great. It's cheaper than Advil or Motrin, but is still effective. The taste of these chewables must be good too, as none of my kiddos have balked at taking them when they're sick. I also appreciate the dosage guidelines on the packaging. I've often used them to give the right amount to a child, sometimes breaking a tablet in half to avoid overdosing.

Katy

Convenience

I love the price and convenience of this product! It's cheaper then the liquid Ibuprofen, but each chewable tablet still equals to the amount per 5ml. No more worries of trying to find a measuring cup or syringe (which somehow always seems to be misplaced). My youngest is almost 2, and is able to use these. The flavor seems to remind my kids of candy, so be sure to put them in a secure space that's inaccessible. Absolutely would purchase this on future trips, as needed. And mention this to my family and friends.

TimaMG

Works the same

Gave this for my kid who had a fever. Was chewable and he liked the grape flavor. Reduced fever. Works as good as any name brand. Great product. [This review was collected as part of a promotion.]

naturallynuts0712

Daughter loves it

She loves the taste and I love that her fevers and headaches feel better faster than any other meds shes tried. [This review was collected as part of a promotion.]

Mommyof2

All we use for headaches or aches & pains

Grape flavor makes it easy for my 7 year old son to take them